BibTeX record journals/toms/IchidaKY77

download as .bib file

@article{DBLP:journals/toms/IchidaKY77,
  author    = {Kozo Ichida and
               Takeshi Kiyono and
               Fujiichi Yoshimoto},
  title     = {Curve Fitting by a One-Pass Method With a Piecewise Cubic Polynomial},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {164--174},
  year      = {1977},
  url       = {https://doi.org/10.1145/355732.355737},
  doi       = {10.1145/355732.355737},
  timestamp = {Tue, 06 Nov 2018 12:51:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/IchidaKY77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics